Browse Title Index


 
Issue Title
 
Vol 1, No 2 (2014) 2010 Mathematics Subject Classification index Details   PDF
MSC Index
 
Vol 2, No 4 (2015) 2010 Mathematics Subject Classification index Details   PDF
2010 Mathematics Subject Classification 2010 Mathematics Subject Classification index
 
Vol 3, No 4 (2016) 2010 Mathematics Subject Classification index Abstract   PDF
Classification Index
 
Vol 1, No 2 (2014) A criterion for testing hypotheses about the covariance function of a stationary Gaussian stochastic process Abstract   PDF
Yuriy Kozachenko, Viktor Troshki
 
Vol 4, No 2 (2017) A functional limit theorem for random processes with immigration in the case of heavy tails Abstract   PDF
Alexander Marynych, Glib Verovkin
 
Vol 2, No 2 (2015) A group action on increasing sequences of set-indexed Brownian motions Abstract   PDF
Arthur Yosef
 
Vol 3, No 3 (2016) A limit theorem for singular stochastic differential equations Abstract   PDF
Andrey Pilipenko, Yuriy Prykhodko
 
Vol 2, No 2 (2015) A Lundberg-type inequality for an inhomogeneous renewal risk model Abstract   PDF
Ieva Marija Andrulytė, Emilija Bernackaitė, Dominyka Kievinaitė, Jonas Šiaulys
 
Vol 1, No 2 (2014) A martingale bound for the entropy associated with a trimmed filtration on $\mathbb{R}^d$ Abstract   PDF
Alexei Kulik, Taras Tymoshkevych
 
Vol 2, No 4 (2015) A multiplicative wavelet-based model for simulation of a random process Abstract   PDF
Ievgen Turchyn
 
Vol 2, No 4 (2015) Accuracy of discrete approximation for integral functionals of Markov processes Abstract   PDF
Iurii Ganychenko, Victoria Knopova, Alexei Kulik
 
Vol 3, No 4 (2016) An estimate for an expectation of the simultaneous renewal for time-inhomogeneous Markov chains Abstract   PDF
Vitaliy Golomoziy
 
Vol 3, No 4 (2016) Approximation of solutions of SDEs driven by a fractional Brownian motion, under pathwise uniqueness Abstract   PDF
Oussama El Barrimi, Youssef Ouknine
 
Vol 3, No 2 (2016) Approximations for a solution to stochastic heat equation with stable noise Abstract   PDF
Larysa Pryhara, Georgiy Shevchenko
 
Vol 4, No 3 (2017) Asymptotic behavior of functionals of the solutions to inhomogeneous Itô stochastic differential equations with nonregular dependence on parameter Abstract   PDF
Grigorij Kulinich, Svitlana Kushnirenko
 
Vol 3, No 2 (2016) Asymptotic behavior of homogeneous additive functionals of the solutions of Itô stochastic differential equations with nonregular dependence on parameter Abstract   PDF
Grigorij Kulinich, Svitlana Kushnirenko, Yuliia Mishura
 
Vol 4, No 1 (2017) Asymptotic behaviour of non-isotropic random walks with heavy tails Abstract   PDF
Mark Kelbert, Enzo Orsingher
 
Vol 1, No 1 (2014) Asymptotic normality of corrected estimator in Cox proportional hazards model with measurement error Abstract   PDF
C. Chimisov, A. Kukush
 
Vol 2, No 1 (2015) Asymptotic normality of discretized maximum likelihood estimator for drift parameter in homogeneous diffusion model Abstract   PDF
Kostiantyn Ralchenko
 
Vol 2, No 1 (2015) Asymptotic normality of randomized periodogram for estimating quadratic variation in mixed Brownian–fractional Brownian model Abstract   PDF
Ehsan Azmoodeh, Tommi Sottinen, Lauri Viitasaari
 
Vol 3, No 1 (2016) Asymptotic normality of total least squares estimator in a multivariate errors-in-variables model $AX = B$ Abstract   PDF
Alexander Kukush, Yaroslav Tsaregorodtsev
 
Vol 1, No 2 (2014) Asymptotics for functionals of powers of a periodogram Abstract   PDF
Lyudmyla Sakhno
 
Vol 3, No 1 (2016) Asymptotics of exponential moments of a weighted local time of a Brownian motion with small variance Abstract   PDF
Alexei Kulik, Daryna Sobolieva
 
Vol 1, No 2 (2014) Author index Details   PDF
Author index
 
Vol 2, No 4 (2015) Author index Details   PDF
Author Index Author Index
 
1 - 25 of 95 Items 1 2 3 4 > >>